Research

On the fully-nonlinear shallow-water generalized Serre equations


Reference:

Dias, F. and Milewski, P., 2010. On the fully-nonlinear shallow-water generalized Serre equations. Physics Letters A, 374 (8), pp. 1049-1053.

Related documents:

[img]
Preview
PDF (PLAgSerreMilewskiDiasResub.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (168kB) | Preview

    Official URL:

    http://dx.doi.org/10.1016/j.physleta.2009.12.043

    Details

    Item Type Articles
    CreatorsDias, F.and Milewski, P.
    DOI10.1016/j.physleta.2009.12.043
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementPLAgSerreMilewskiDiasResub.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Dias, F. and Milewski, P., 2010. On the fully-nonlinear shallow-water generalized Serre equations. Physics Letters A, 374 (8), p. 1049. DOI: 10.1016/j.physleta.2009.12.043
    RefereedYes
    StatusPublished
    ID Code26674

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...